# SDR ASAA1048658

- Difficulty date: December 6, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 40,892 hours, 22,701 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C3394325
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM STA 344 LBL 44 HAS SURFACE CORROSION.  REMOVED DAMAGED CHORD (FLOORBEAM).  FABRICATED REPAIR CHORD FILLER AND REPAIR ANGLES.  HEAT TREATED PRIMED TOP COATED AND INSTALLED REPAIR IAW ASA EA 400 53EA 04470.
